# SDR 00FDEA00517

- Difficulty date: August 3, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6516348
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01 ,3) AROUND NUT PLATE HOLE, LWR CHORD OF BS 1148 FLOORBEAM, RBL 22, WL 201.  *S/D*  REMOVED AND REPLACED FEDEX EA 7-5310-52128 & SRM 53-10-8.
